MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013890
Medical Device Problem Codes Material Puncture/Hole (1504); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
It was reported that during an infusion the tubing appeared to have micro holes where the fluid appeared to seep from the tubing where the cartridge is inserted into the pump.It was reported no medical treatment was required as a result of the event.
 
Additional Manufacturer Narrative
The customer's report that during an infusion the tubing appeared to have micro holes where the fluid appeared to seep from the tubing where the cartridge is inserted into the pump was confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.A small hole was observed in the silicone tubing just below the upper fitment retainer ring.No gouge/crush marks were observed on the upper fitment.Clear liquid was observed in the set¿s drip chamber and entire length of tubing.No other abnormalities were observed with the set.Functional testing was performed.Blue-dyed water was observed to be dripping out of the location of the hole in the silicone segment tubing.The seeping of fluid was due to a hole in the silicone tubing just below the upper fitment retainer ring.The root cause of the hole could not be definitively determined.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10026616
Report Number9616066-2020-01560
Device Sequence Number11466459
Product Code FPA
UDI-Device Identifier10885403232268
UDI-Public10885403232268
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013890
Device Catalogue Number10013890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015,NON-BD LUER LOCK CONNECTOR,TD (B)(6) 2020; 8100,8015,NON-BD LUER LOCK CONNECTOR,TD (B)(6) 2020